Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2011, Article ID 482840, 8 pages
http://dx.doi.org/10.1155/2011/482840
Research Article

Some Identities on the Twisted ( β„Ž , π‘ž ) -Genocchi Numbers and Polynomials Associated with π‘ž -Bernstein Polynomials

1Department of Mathematics Education, Kyungpook National University, Daegu 702-701, Republic of Korea
2Department of Mathematics, Kyungpook National University, Daegu 702-701, Republic of Korea

Received 9 October 2011; Accepted 15 November 2011

Academic Editor: Taekyun Kim

Copyright © 2011 Seog-Hoon Rim and Sun-Jung Lee. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. T. Kim, β€œq-Volkenborn integration,” Russian Journal of Mathematical Physics, vol. 9, no. 3, pp. 288–299, 2002. View at Google Scholar Β· View at Zentralblatt MATH
  2. T. Kim, β€œA note on p-adic q-integral on p Associated with q-Euler numbers,,” Advanced Studies in Contemporary Mathematics, vol. 15, no. 2, pp. 133–138, 2007. View at Google Scholar
  3. T. Kim, β€œA note on q-Volkenborn integration,” Proceedings of the Jangjeon Mathematical Society, vol. 8, no. 1, pp. 13–17, 2005. View at Google Scholar
  4. T. Kim, β€œOn the multiple q-Genocchi and Euler numbers,” Russian Journal of Mathematical Physics, vol. 15, no. 4, pp. 481–486, 2008. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH Β· View at MathSciNet
  5. T. Kim, β€œOn the q-extension of Euler and Genocchi numbers,” Journal of Mathematical Analysis and Applications, vol. 326, no. 2, pp. 1458–1465, 2007. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH Β· View at MathSciNet
  6. T. Kim, β€œSome identities on the q-Euler polynomials of higher order and q-Stirling numbers by the fermionic p-adic integral on p,” Russian Journal of Mathematical Physics, vol. 16, no. 4, pp. 484–491, 2009. View at Publisher Β· View at Google Scholar Β· View at MathSciNet
  7. T. Kim, β€œSymmetry of power sum polynomials and multivariate fermionic p-adic invariant integral on p,” Russian Journal of Mathematical Physics, vol. 16, no. 1, pp. 93–96, 2009. View at Publisher Β· View at Google Scholar Β· View at MathSciNet
  8. T. Kim, β€œOn the multiple q-Genocchi and Euler numbers,” Russian Journal of Mathematical Physics, vol. 15, no. 4, pp. 481–486, 2008. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH Β· View at MathSciNet
  9. H. M. Srivastava, T. Kim, and Y. Simsek, β€œq-Bernoulli numbers and polynomials associated with multiple q-zeta functions and basic L-series,” Russian Journal of Mathematical Physics, vol. 12, no. 2, pp. 241–268, 2005. View at Google Scholar
  10. I. N. Cangul, V. Kurt, H. Ozden, and Y. Simsek, β€œOn the higher-order w-q-Genocchi numbers,” Advanced Studies in Contemporary Mathematics, vol. 19, no. 1, pp. 39–57, 2009. View at Google Scholar
  11. R. Dere and Y. Simsek, β€œGenocchi polynomials associated with the Umbral algebra,” Applied Mathematics and Computation, vol. 218, no. 3, pp. 756–761, 2011. View at Publisher Β· View at Google Scholar
  12. H. Ozden, I. N. Cangul, and Y. Simsek, β€œA new approach to q-Genocchi numbers and their interpolation functions,” Nonlinear Analysis, vol. 71, no. 12, pp. e793–e799, 2009. View at Publisher Β· View at Google Scholar
  13. T. Kim, β€œA note on q-Bernstein polynomials,” Russian Journal of Mathematical Physics, vol. 18, no. 1, pp. 73–82, 2011. View at Publisher Β· View at Google Scholar
  14. L. C. Jang, W. J. Kim, and Y. Simsek, β€œA study on the p-adic integral representation on p associated with Bernstein and Bernoulli polynomials,” Advances in Difference Equations, vol. 2010, Article ID 163217, 6 pages, 2010. View at Publisher Β· View at Google Scholar
  15. D. V. Dolgy, D. J. Kang, T. Kim, and B. Lee, β€œSome new identities on the twisted (h, q)-Euler numbers and q-Bernstein polynomials,” Journal of Computational Analysis and Applications. In press.